# SDR SWIA201126377

- Difficulty date: May 29, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N964SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7868
- Aircraft time: 20,584 hours, 17,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 AND NR 4 OVERHEAD EMERGENCY LIGHT ARE OUT.  (FLT 6612)  RELAMPED EMERGENCY LIGHT.
